Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dimension of certain kernel spaces of linear operators


Author: Zuowei Shen
Journal: Proc. Amer. Math. Soc. 112 (1991), 381-390
MSC: Primary 35E20; Secondary 05B35, 35A30, 47A05
MathSciNet review: 1065091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a semigroup of linear operators on a vector space $ S$ into itself with the operation of composition. A subset of $ G$ may be associated with a matroid $ X$. We discuss the dimension of the kernels of certain linear operators induced in a natural way by the matroid structure on $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35E20, 05B35, 35A30, 47A05

Retrieve articles in all journals with MSC: 35E20, 05B35, 35A30, 47A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1065091-0
PII: S 0002-9939(1991)1065091-0
Keywords: Dimensin of null spaces, matroid structure
Article copyright: © Copyright 1991 American Mathematical Society